Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

On the interrelation of motions of dynamical systems

Annotation

In the earlier articles by the authors [A.P. Afanasiev, S.M. Dzyuba, “On new properties of recurrent motions and minimal sets of dynamical systems”, Russian Universities Reports. Mathematics, 26:133 (2021), 5–14] and [A.P. Afanasiev, S.M. Dzyuba, “New properties of recurrent motions and limit motions sets of dynamical systems”, Russian Universities Reports. Mathematics, 27:137 (2022), 5–15], there was actually established the interrelation of motions of dynamical systems in compact metric spaces. The goal of this paper is to extend these results to the case of dynamical systems in arbitrary metric spaces. Namely, let Σ, be an arbitrary metric space. In this article, first of all, a new important property is established that connects arbitrary and recurrent motions in such a space. Further, on the basis of this property, it is shown that if the positive (negative) semitrajectory of some motion f(t,p) located in Σ is relatively compact, then ω- (α-) limit set of the given motion is a compact minimal set. It follows, that in the space Σ, any nonrecurrent motion is either positively (negatively) outgoing or positively (negatively) asymptotic with respect to the corresponding minimal set.

Keywords

dynamical systems in metric spaces, interrelation of motions

Full-text in one file

Download

DOI

10.20310/2686-9667-2022-27-138-136-142

UDC

517.938

Pages

136-142

References

[1] G.D. Birkhoff, Dynamical Systems, Udm. University Publ., Izhevsk, 1999 (In Russian). [2] V.V. Nemytskii, V.V. Stepanov, Qualitative Theory of Differential Equations, URSS Publ., Moscow, 2004 (In Russian). [3] D. N. Cheban, Asymptotically Almost Periodic Solutions of Differential Equations, HPC Publ., New York, 2009. [4] A.P. Afanas’ev, S.M. Dzyuba, “About new properties of recurrent motions and minimal sets of dynamical systems”, Russian Universities Reports. Mathematics, 26:133 (2021), 5–14 (In Russian). [5] A.P. Afanas’ev, S.M. Dzyuba, “Generalized-periodic motions of nonautonomous systems”, Differential Equations, 53:1 (2017), 1–7. [6] A.P. Afanas’ev, S.M. Dzyuba, Periodic and Others Poisson-stable Motions of Dynamical Systems, VGUIT Publ., Voronezh, 2021 (In Russian). [7] J. K. Hale, Theory of Functional Differential Equations, Mir Publ., Moscow, 1984 (In Russian). [8] A.P. Afanas’ev, S.M. Dzyuba, “New properties of recurrent motions and limit sets of dynamical systems”, Russian Universities Reports. Mathematics, 27:137 (2022), 5–15 (In Russian).

Received

2022-03-15

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.